Anaphylactic shock due to intravenous amiodarone

Ibrahim Halil Kurt, Fatih Yalcin

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalAmerican Journal of Emergency Medicine
Volume30
Issue number1
DOIs
StatePublished - Jan 2012

Fingerprint

Amiodarone
Anti-Arrhythmia Agents
Anaphylaxis
Intravenous Infusions
Atrial Fibrillation
Young Adult

ASJC Scopus subject areas

  • Emergency Medicine

Cite this

Anaphylactic shock due to intravenous amiodarone. / Kurt, Ibrahim Halil; Yalcin, Fatih.

In: American Journal of Emergency Medicine, Vol. 30, No. 1, 01.2012.

Research output: Contribution to journalArticle

Kurt, Ibrahim Halil ; Yalcin, Fatih. / Anaphylactic shock due to intravenous amiodarone. In: American Journal of Emergency Medicine. 2012 ; Vol. 30, No. 1.
@article{e337e03203114713b73194703a6df834,
title = "Anaphylactic shock due to intravenous amiodarone",
author = "Kurt, {Ibrahim Halil} and Fatih Yalcin",
year = "2012",
month = "1",
doi = "10.1016/j.ajem.2010.12.001",
language = "English (US)",
volume = "30",
journal = "American Journal of Emergency Medicine",
issn = "0735-6757",
publisher = "W.B. Saunders Ltd",
number = "1",

}

TY - JOUR

T1 - Anaphylactic shock due to intravenous amiodarone

AU - Kurt, Ibrahim Halil

AU - Yalcin, Fatih

PY - 2012/1

Y1 - 2012/1

UR - http://www.scopus.com/inward/record.url?scp=81755177560&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=81755177560&partnerID=8YFLogxK

U2 - 10.1016/j.ajem.2010.12.001

DO - 10.1016/j.ajem.2010.12.001

M3 - Article

C2 - 21266300

AN - SCOPUS:81755177560

VL - 30

JO - American Journal of Emergency Medicine

JF - American Journal of Emergency Medicine

SN - 0735-6757

IS - 1

ER -